\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The weight distribution of families of reducible cyclic codes through the weight distribution of some irreducible cyclic codes

  • * Corresponding author: Gerardo Vega

    * Corresponding author: Gerardo Vega 

Ph.D. student.

Partially supported by PAPIIT-UNAM IN109818

Abstract Full Text(HTML) Figure(0) / Table(3) Related Papers Cited by
  • The calculation of the weight distribution for some reducible cyclic codes can be reduced down to the corresponding one of a particular kind of irreducible cyclic codes. This reduction is achieved by means of a known identity (see [3,Theorem 1.1]). In fact, as will be shown here, the weight distribution of some families of reducible cyclic codes, recently reported in several works ([2,5,7,11,12]), and that of others not previously reported, can be obtained almost directly by means of this identity.

    Mathematics Subject Classification: Primary: 94B15, 11T71.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Table 1.   

    Weight Frequency
    0 1
    $ \frac{h}{q} (q^k+q^{k/2}) $ $ (N_1-1)^2(\frac{q^k-1}{N_1})^2 $
    $ \frac{h}{2q} (2q^k-(N_1-2)q^{k/2}) $ $ 2(N_1-1)(\frac{q^k-1}{N_1})^2 $
    $ \frac{h}{2q} (q^k-(N_1-1)q^{k/2}) $ $ 2\frac{q^k-1}{N_1} $
    $ \frac{h}{2q} (q^k+q^{k/2}) $ $ 2(N_1-1)\frac{q^k-1}{N_1} $
    $ \frac{h}{q} (q^k-(N_1-1)q^{k/2}) $ $ (\frac{q^k-1}{N_1})^2 $
     | Show Table
    DownLoad: CSV

    Table 2.   

    Weight Frequency
    0 1
    $ \frac{h}{q} (q^k-(-1)^{\alpha}q^{k/2}) $ $ (N_1-1)^2(\frac{q^k-1}{N_1})^2 $
    $ \frac{h}{2q} (2q^k-(-1)^{\alpha+1}(N_1-2)q^{k/2}) $ $ 2(N_1-1)(\frac{q^k-1}{N_1})^2 $
    $ \frac{h}{2q} (q^k-(-1)^{\alpha+1}(N_1-1)q^{k/2}) $ $ 2\frac{q^k-1}{N_1} $
    $ \frac{h}{2q} (q^k-(-1)^{\alpha}q^{k/2}) $ $ 2(N_1-1)\frac{q^k-1}{N_1} $
    $ \frac{h}{q} (q^k-(-1)^{\alpha+1}(N_1-1)q^{k/2}) $ $ (\frac{q^k-1}{N_1})^2 $
     | Show Table
    DownLoad: CSV

    Table 3.   

    Weight $ Frequency $ (0\leq u\leq e) $ $
    $ \frac{(q-1)q^k}{\delta eq}u $ $ \binom{e}{u}(q^k-1)^u $
     | Show Table
    DownLoad: CSV
  • [1] C. S. Ding, The weight distribution of some irreducible cyclic codes, IEEE Trans. Inform. Theory, 55 (2009), 955-960.  doi: 10.1109/TIT.2008.2011511.
    [2] C. S. DingY. LiuC. L. Ma and L. W. Zeng, The weight distributions of the duals of cyclic codes with two zeros, IEEE Trans. Inform. Theory, 57 (2011), 8000-8006.  doi: 10.1109/TIT.2011.2165314.
    [3] T. Kløve, The weight distribution for a class of ICCs, Discrete Mathematics, 20 (1977), 87-90. 
    [4] R. Lidl and H. Niederreiter, Finite Fields, Second edition. Encyclopedia of Mathematics and its Applications, 20. Cambridge University Press, Cambridge, 1997.
    [5] C. L. MaL. W. ZengY. LiuD. G. Feng and C. S. Ding, The weight enumerator of a class of cyclic codes, IEEE Trans. Inform. Theory, 57 (2011), 397-402.  doi: 10.1109/TIT.2010.2090272.
    [6] F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes. II, North-Holland Mathematical Library, Vol. 16. North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977.
    [7] G. Vega and L. B. Morales, A general description for the weight distribution of some reducible cyclic codes, IEEE Trans. Inform. Theory, 59 (2013), 5994-6001.  doi: 10.1109/TIT.2013.2263195.
    [8] G. Vega, A critical review and some remarks about one- and two-weight irreducible cyclic codes, Finite Fields and Their Appl., 33 (2015), 1-13.  doi: 10.1016/j.ffa.2014.11.001.
    [9] G. Vega, An improved method for determining the weight distribution of a family of $q$-ary cyclic codes, Applicable Algebra in Engineering, Communication and Computing, 28 (2017), 527-533.  doi: 10.1007/s00200-017-0318-y.
    [10] J. Wolfmann, Are 2-weight projective cyclic codes irreducible?, IEEE Trans. Inform. Theory, 51 (2005), 733-737.  doi: 10.1109/TIT.2004.840882.
    [11] J. YangM. S. XiongC. S. Ding and J. Q. Luo, Weight distribution of a class of cyclic codes with arbitrary number of zeros, IEEE Trans. Inform. Theory, 59 (2013), 5985-5993.  doi: 10.1109/TIT.2013.2266731.
    [12] L. Yu and H. W. Liu, The weight distribution of a family of $p$-ary cyclic codes, Des. Codes Cryptogr., 78 (2016), 731-745.  doi: 10.1007/s10623-014-0029-3.
  • 加载中

Tables(3)

SHARE

Article Metrics

HTML views(419) PDF downloads(311) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return